# SDR DALA2020090102912

- Difficulty date: September 1, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 63,799 hours, 23,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT INOP AT 16DEF. REPAIRED WIRE PER B737 SWPM CHAP. 20 AND B737 WDM 33-51. OPS CHECK NORMAL.
